# SDR AALA960111

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Cusp
- Condition: Corroded
- Location: Bs 167-179
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FLOOR CUSP INSIDE FORWARD RIGHT SERVICE DOOR BETWEEN STATION 167 TO 179.  INSTALLED NEW SECTION OF CUSP AND DOUBLER PER SRM 53-01 FIG 2.  (M)
